# SDR FDEA201109133873

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 42,591 hours, 27,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 8232
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND EXTERNAL FWD ENTRY  DOOR ESCAPE SLIDE LIGHT INOP.  RELAMPED WITH 1619 BULB, NO FIX.   R & R EMERGENCY ESCAPE SLIDE LIGHT BATTERY PACK IAW MM REF 33-50-051-2. OPS CHECKED GOOD. OK FOR FLIGHT.
